# SDR ASAA2018072325497

- Difficulty date: July 19, 2018
- Submitted: July 23, 2018
- Operation: Air carrier
- Aircraft: N281VA
- Make and model: Airbus A320-214
- Aircraft serial: 06669
- Aircraft time: 10,553 hours, 3,419 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Condition: Shutdown
- Location: Apu Bay
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU AUTO SHUT DOWN GROUNDED - YES. RE-STARTED APU AMM 49-40-00 STARTED UP NORMAL. A/C OK FOR SVC.
